Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4859
Title: Subharmonic solutions of large norm for some asymptotically quadratic problems
Authors: Bartolo, Paolo
Salvatore, Addolorata
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Paolo Bartolo, Addolorata Salvatore, “Subharmonic solutions of large norm for some asymptotically quadratic problems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 257-264.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: In questo lavoro si prova resistenza di infinite subarmoniche distinte per alcuni problemi asintoticamente quadratici.
In this paper we shall prove the existence of infinitely many distinct subharmonic solutions for some asymptotically quadratic problems.
URI: http://hdl.handle.net/10077/4859
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat 
BartoloSalvatoreRendMat20.pdf424.22 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

568
checked on Feb 21, 2018

Download(s)

365
checked on Feb 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.